# SDR QXEA2018041600144

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 20,210 hours, 21,526 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT,  THE ENGINE ADPT HEAT 1 AND PUSHER SYSTEM FAIL CAUTION LIGHTS ILLUMINATED. AFTER A COUPLE MINUTES THE ENG ADPT HEAT 2, # 1 STALL SYST FAIL, # 2 STALL SYST FAIL, PITOT HEAT 2 CAUTION LIGHTS ILLUMINATED. FOUND CIRCUIT BREAKERS FUEL AUX PUMP 1, FUEL AUX PUMP 2 INTK LIP HTR ENG 2, INTK LIP HTR ENG 1 L WINDOW HEAT, R AOA VANE HEAT, R WSHLD HEAT, L WSHLD HEAT ALL POPPED.EMOVED FROM SERVICE. AFTER CLOSING CIRCUIT BREAKERS ONE BY ONE, SMOKE AND SPARKS AFTER THE NR 2 INTAKE HEAT CB PUSHED IN AND ALL CB ABOVE TRIPPED. FOUND ARCED AND BURNED WIRE BUNDLE UNDER PANEL 133AZ.  REPAIRED DAMAGED WIRE BUNDLE, IAW WM 20-16-10-20. RETURNED TO SERVICE.
